×

Found 10 Documents (Results 1–10)

On the question of solvability of Fuchsian systems by quadratures. (English. Russian original) Zbl 1259.34090

Russ. Math. Surv. 67, No. 3, 585-587 (2012); translation from Usp. Mat. Nauk. 67, No. 3, 183-184 (2012).
MSC:  34M03 34M35 12H05
PDF BibTeX XML Cite
Full Text: DOI

Leonid Pavlovich Shil’nikov (obituary). (English. Russian original) Zbl 1253.01017

Russ. Math. Surv. 67, No. 3, 573-577 (2012); translation from Usp. Mat. Nauk. 67, No. 3, 175-178 (2012).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Lev Dmitrievich Kudryavtsev (obituary). (English. Russian original) Zbl 1253.01018

Russ. Math. Surv. 67, No. 3, 569-571 (2012); translation from Usp. Mat. Nauk. 67, No. 3, 173-174 (2012).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Main Field